| Model Number |
383069 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implantable pulse generator (ipg) exhibited abnormal sensing.The ipg remains in use. no patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that the implantable pulse generator (ipg) exhibited abnormal sensing.The ipg remains in use. no patient complications have been reported as a result of this event.The patient is a participant in the post approval clinical surveillance product surveillance registry.
Event or Problem Description
It was reported that the right ventricular his bundle (rv-his) lead exhibited abnormal sensing.The rv-his remains in use. no patient complications have been reported as a result of this event.The patient is a participant in the post approval clinical surveillance product surveillance registry.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrected: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrected: b5, d1, d2, d3, d4, h4.This event is a duplicate of fda report number 2649622-2022-19075.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.